U.S. doctors online nowAsk doctors free
KY
A 28-year-old female asked:

I recently went off of bc pills after being on x 14 years. i am experiencing vaginal burning and the doc has ruled out infection. hormones changing?

1 doctor answer2 doctors weighed in
Dr. Hunter Handsfield
Infectious Disease 53 years experience
Yeast infection...: ...is the most common cause of vaginal burning or itching, and can be difficult to confirm even by expert physicians. Ask your doctor if yeast could have been missed, or if it would make sense to try treatment for the possibility. Treatment is easy with vaginal creams or inserts, or a single dose of fluconazole (Diflucan®) by mouth. So maybe it's worth a try. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 22, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.